# SDR AU510001994

- Difficulty date: June 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 68530171
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TUBE ATTACHMENT FITTING CORRODED.  LIMITED INFORMATION PROVIDED.
